Alert archive / Michigan / Beach Hazards Statements in 2025
Beach Hazards Statement 12, NWS Gaylord, MI
NWS Gaylord, MI issued this beach hazards statement at Sep 4, 2025, 3:28 PM EDT for 15 counties in Michigan. It took effect at Sep 5, 2025, 4:00 AM EDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2025, 3:28 PM EDT (19:28 UTC)
- In effect from
- Sep 5, 2025, 4:00 AM EDT
- Expired
- Sep 6, 2025, 8:00 PM EDT
- In force
- 40 hr
- Issued by
- NWS Gaylord, MI
Counties Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Charlevoix County, MI, Cheboygan County, MI, Chippewa County, MI, Emmet County, MI, Grand Traverse County, MI, Iosco County, MI, Leelanau County, MI, Mackinac County, MI, Manistee County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 16 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
928 WHUS43 KAPX 041928 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 328 PM EDT Thu Sep 4 2025 MIZ016-099-050330- /O.NEW.KAPX.BH.S.0012.250905T0800Z-250906T1200Z/ /O.CON.KAPX.BH.S.0011.000000T0000Z-250905T0200Z/ Emmet-Charlevoix- 328 PM EDT Thu Sep 4 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...For the first Beach Hazards Statement, dangerous swimming conditions due to 3 to 5 foot waves and rip currents expected. For the second Beach Hazards Statement, dangerous swimming conditions due to 6 to 9 foot waves and rip currents expected expected. * WHERE...Emmet and Charlevoix Counties. * WHEN...For the first Beach Hazards Statement, until 10 PM EDT this evening. For the second Beach Hazards Statement, from late tonight through Saturday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ MIZ017-018-020-021-024>026-030-031-036-042-088-095>098-050330- /O.NEW.KAPX.BH.S.0012.250905T0800Z-250906T1200Z/ Cheboygan-Presque Isle-Leelanau-Antrim-Alpena-Benzie- Grand Traverse-Alcona-Manistee-Iosco-Arenac-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- 328 PM EDT Thu Sep 4 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WHAT...Dangerous swimming conditions due to 6 to 12 foot waves and rip currents expected. * WHERE...Portions of Eastern Upper and Northern Lower Michigan. * WHEN...From late tonight through Saturday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
8 follow-up statements
473 WHUS43 KAPX 050341 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 1141 PM EDT Thu Sep 4 2025 MIZ016>018-020-021-024>026-030-031-036-042-088-095>099-051145- /O.CON.KAPX.BH.S.0012.250905T0800Z-250906T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Alpena-Benzie- Grand Traverse-Alcona-Manistee-Iosco-Arenac-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1141 PM EDT Thu Sep 4 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 AM EDT FRIDAY THROUGH SATURDAY MORNING... * WHAT...For the first Beach Hazards Statement, dangerous swimming conditions due to 3 to 5 foot waves and rip currents expected. For the second Beach Hazards Statement, dangerous swimming conditions due to 6 to 9 foot waves and rip currents expected expected. * WHERE...Emmet and Charlevoix Counties. * WHEN...For the first Beach Hazards Statement, until 10 PM EDT this evening. For the second Beach Hazards Statement, from late tonight through Saturday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
860 WHUS43 KAPX 050815 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 415 AM EDT Fri Sep 5 2025 MIZ016>018-020-021-024>026-030-031-036-042-088-095>099-051615- /O.CON.KAPX.BH.S.0012.000000T0000Z-250906T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Alpena-Benzie- Grand Traverse-Alcona-Manistee-Iosco-Arenac-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 415 AM EDT Fri Sep 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY MORNING... * WHAT...For the first Beach Hazards Statement, dangerous swimming conditions due to 3 to 5 foot waves and rip currents expected. For the second Beach Hazards Statement, dangerous swimming conditions due to 6 to 9 foot waves and rip currents expected expected. * WHERE...Emmet and Charlevoix Counties. * WHEN...For the first Beach Hazards Statement, until 10 PM EDT this evening. For the second Beach Hazards Statement, from late tonight through Saturday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
603 WHUS43 KAPX 051424 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 1024 AM EDT Fri Sep 5 2025 MIZ016>018-020-021-024>026-030-031-036-042-088-095>099-052230- /O.CON.KAPX.BH.S.0012.000000T0000Z-250906T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Alpena-Benzie- Grand Traverse-Alcona-Manistee-Iosco-Arenac-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1024 AM EDT Fri Sep 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY MORNING... * WHAT...Dangerous swimming conditions due to 6 to 12 foot waves and rip currents expected expected. * WHERE...All of northern Michigan beaches along Lake Michigan and Huron. * WHEN...Until Saturday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
284 WHUS43 KAPX 052010 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 410 PM EDT Fri Sep 5 2025 MIZ016>018-020-021-024>026-030-031-036-042-088-095>099-060415- /O.CON.KAPX.BH.S.0012.000000T0000Z-250906T1200Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Alpena-Benzie- Grand Traverse-Alcona-Manistee-Iosco-Arenac-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 410 PM EDT Fri Sep 5 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SATURDAY MORNING... * WHAT...Dangerous swimming conditions due to 5 to 10 foot waves and rip currents expected expected. * WHERE...All of northern Michigan beaches along Lake Michigan and Lake Huron. * WHEN...Until Saturday morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
672 WHUS43 KAPX 060641 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 241 AM EDT Sat Sep 6 2025 MIZ016-020-025-031-088-096-098-099-061445- /O.EXT.KAPX.BH.S.0012.000000T0000Z-250907T0300Z/ Emmet-Leelanau-Benzie-Manistee-Southeast Chippewa- Eastern Mackinac-Beaver Island and surrounding islands-Charlevoix- 241 AM EDT Sat Sep 6 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous swimming conditions due to 6 to 8 foot waves and rip currents expected this morning. Waves subside to 2 to 4 feet into the afternoon, with rip current risk remaining. * WHERE...Emmet, Leelanau, Benzie, Manistee, Southeast Chippewa, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ MIZ017-018-021-024-026-030-036-042-095-097-061200- /O.CON.KAPX.BH.S.0012.000000T0000Z-250906T1200Z/ Cheboygan-Presque Isle-Antrim-Alpena-Grand Traverse-Alcona-Iosco- Arenac-Western Mackinac-Mackinac Island/Bois Blanc Island- 241 AM EDT Sat Sep 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Dangerous swimming conditions due to 3 to 5 foot waves and rip currents expected. * WHERE...Cheboygan, Presque Isle, Antrim, Alpena, Grand Traverse, Alcona, Iosco, Arenac and Western Mackinac Counties, and Mackinac Island/Bois Blanc Island. * WHEN...Until 8 AM EDT this morning. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
957 WHUS43 KAPX 061240 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 840 AM EDT Sat Sep 6 2025 MIZ016-020-025-031-088-096-098-099-062045- /O.CON.KAPX.BH.S.0012.000000T0000Z-250907T0300Z/ Emmet-Leelanau-Benzie-Manistee-Southeast Chippewa- Eastern Mackinac-Beaver Island and surrounding islands-Charlevoix- 840 AM EDT Sat Sep 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous swimming conditions due to 3 to 5 foot waves and rip currents expected this morning. Waves subside to 2 to 4 feet into the afternoon, with rip current risk remaining. * WHERE...Emmet, Leelanau, Benzie, Manistee, Southeast Chippewa, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
573 WHUS43 KAPX 061621 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 1221 PM EDT Sat Sep 6 2025 MIZ016-020-025-031-088-096-098-099-070030- /O.CON.KAPX.BH.S.0012.000000T0000Z-250907T0300Z/ Emmet-Leelanau-Benzie-Manistee-Southeast Chippewa- Eastern Mackinac-Beaver Island and surrounding islands-Charlevoix- 1221 PM EDT Sat Sep 6 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Dangerous swimming conditions due to 2 to 5 foot waves and rip currents. * WHERE...Emmet, Leelanau, Benzie, Manistee, Southeast Chippewa, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...Through this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
345 WHUS43 KAPX 061932 CFWAPX Coastal Hazard Message National Weather Service Gaylord MI 332 PM EDT Sat Sep 6 2025 MIZ016-020-025-031-088-096-098-099-070000- /O.EXT.KAPX.BH.S.0012.000000T0000Z-250907T0000Z/ Emmet-Leelanau-Benzie-Manistee-Southeast Chippewa- Eastern Mackinac-Beaver Island and surrounding islands-Charlevoix- 332 PM EDT Sat Sep 6 2025 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous swimming conditions due to 2 to 5 foot waves and rip currents. * WHERE...Emmet, Leelanau, Benzie, Manistee, Southeast Chippewa, Eastern Mackinac and Charlevoix Counties, and Beaver Island and surrounding islands. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Strong currents can pull swimmers into deeper water and high waves can sweep people off piers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 4, 3:08 PM EDT, 20 minutes earlier. Its key messages:
- Rain later tonight into Friday, followed by periods of lake effect rain showers through the weekend.
- Windy conditions on Friday, especially over the Great Lakes.
- Becoming milder next week.
Area forecast discussion, Sep 4, 3:08 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
308 PM EDT Thu Sep 4 2025
.KEY MESSAGES...
- Rain later tonight into Friday, followed by periods of lake effect
rain showers through the weekend.
- Windy conditions on Friday, especially over the Great Lakes.
- Becoming milder next week.
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 307 PM EDT Thu Sep 4 2025
Pattern Synopsis and Forecast:
Vigorous upper trough digs from the Upper Midwest into Lake MI
tonight, pulled poleward by the deep upper low well to the north in
Ontario during the day on Friday. Thus, precipitation potential
expected later tonight into portions of Friday, favoring areas west
of 75 and especially north into the E UP. Relatively deep low
pressure system consequent of the upper trough will result in a
tight pressure gradient over the area and a stout low level wind
field. Thus, windy conditions are anticipated not only over the
Great Lakes, but land as well.
Primary Forecast Concerns:
Windy Conditions:
Arguably the most impactful weather over the next 24 hrs will be the
windy conditions that develop later tonight into portions of Friday.
Clouds and precipitation will result in relatively shallow mixing,
and so this will likely mute the potential on land to some extent.
However, a period of pretty strong wind gusts will be possible
during the early portions of Friday as the stronger low level winds
move overhead. Generally, wind gusts will be around 30 to 40 mph
through the day with occasional gusts over 40 mph not out of the
question. Some of the progged sounding profiles do show the
potential for a brief period of even stronger wind gusts (near
advisory) during that Friday AM time frame and along the shorelines,
but the spatial extent and brief nature of the strongest winds will
preclude any sort of mention otherwise. Winds will begin to slowly
tapper, to an extent, Friday evening and night.
Precipitation Potential:
Some lake effect precipitation may linger into this evening across
the Tip of the Mitt and near the Bridge. Winds will shift to the
southwest as well out ahead of the incoming trough this evening and
early overnight, resulting in perhaps some additional southwest lake
effect rain showers. Some guidance suggests this potential which
makes sense (POPs reflect this). Main forcing arrives after Midnight
and into portions of Friday, as a multitude of lifting mechanisms
spread in from the west. For certain, the best avenue for wetting
precipitation will be west of 75 and especially into portions of the
UP as the best forcing for ascent overspreads this region. Could be
a healthy rain for some, with an embedded storm or two, although
meager instability limits any serious convective threat outside of a
water spout or two (even then the low level winds are pretty
strong). Nevertheless, several pieces of deterministic guidance show
the potential for 0.75"+ rains, best potential across western Mack
and Chipp counties. Supplement this with ENS guidance showing low to
medium probs (roughly 20 to 50%) for greater than 1" in the same
location provides credence to the idea of wetting rains.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 307 PM EDT Thu Sep 4 2025
Day 2-3 (Saturday-Sunday):
Cold pool aloft from a deepening 500 mb trough lingers overhead
through the weekend with lower tropospheric temps remaining
seasonably cool and fall like. Thus, high temperatures will be in
the 50s much of the area, better chance for 60s near Saginaw Bay.
Winds remain a slight tinge breezy, but generally gusting between 15
and 25 mph at times. Due to the cool temperatures aloft and
relatively warm lakes, lake effect/enhanced showers remain through
the weekend. Best potential for more spatial coverage/intensity in
precip will likely be later Sat into the overnight as DPVA increases
from the west. Would assume at least some waterspout potential as
well.
Days 4-7 (Monday - Thursday):
Although milder next week as heights aloft increase, at least some
shower potential exists, mainly mid week as troughiness continues to
spin off to the north. Hard to discern much in the way of details at
this time, but as of now, northern MI is not outlooked in any
national products (excessive rain, thunder, or otherwise) and winds
appear relatively light. Thus, potential for impactful weather,
outcome of some precipitation potential, remains low.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 127 PM EDT Thu Sep 4 2025
VFR conditions will persist through much of the issuance period
with MVFR (to possibly IFR) conditions expected as shower
chances increase late tonight into Friday. West-southwest winds
will turn southwest by this evening, gaining a more southerly
component tonight, before increasing and turning west-southwest
Friday with gusts 25-35 knots possible.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement until 10 PM EDT this evening for
MIZ016-099.
Beach Hazards Statement from late tonight through Saturday
morning for MIZ016>018-020-021-024>026-030-031-036-042-
088-095>099.
MARINE...Gale Warning from 4 AM to 4 PM EDT Friday for LHZ345>349.
Gale Warning from 4 AM to noon EDT Friday for LMZ323-341-342-
344>346.
Small Craft Advisory from 5 AM Friday to 1 AM EDT Saturday for
LSZ321-322.
&&
SHORT TERM...JLD
LONG TERM...JLD
AVIATION...NSCHazardous weather outlook, Sep 4, 11:17 AM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1117 AM EDT Thu Sep 4 2025 MIZ016>018-020>036-041-042-086>088-095>099-051530- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1117 AM EDT Thu Sep 4 2025 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. An isolated rumble of thunder or two is possible today, especially across the eastern U.P. Severe weather is not expected. High swim risks are in place today for Lake Michigan beaches of Charlevoix and Emmet counties. Please see the latest Beach Hazards Statement for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Isolated thunderstorms are possible Friday. High swim risks are expected Friday across most beaches of northern Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but rainfall reports are appreciated, as are reports of waterspouts. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-051530- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1117 AM EDT Thu Sep 4 2025 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. An isolated rumble of thunder or two is possible through tonight, especially near Whitefish Bay. Severe weather is not expected. Waterspouts are possible on the Great Lakes through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gale force wind gusts are expected on Lake Michigan and Lake Huron on Friday. Isolated thunderstorms are possible Friday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated, but reports of waterspouts are appreciated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 4:03 AM EDT | Gale Warning | APX | 36 hr | |
| Sep 4, 4:03 AM EDT | Small Craft Advisory | APX | 64 hr | |
| Sep 4, 4:13 AM EDT | Beach Hazards Statement | APX | Charlevoix, Emmet | 18 hr |
Nearby
Beach Hazards Statements in Michigan, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.